# SDR IPXA2023011289809

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 84,683 hours, 35,979 cycles
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ATB,  EMERGENCY DECLARED, LEFT ENGINE FAILURE ON T/O. ENGINE RECOVERED.  PERFORMED FIM TASK 71-01-00-810-994-H01 REV 138.00. DUE TO PIMU FAULT CODE 160-14. REPLACED EEC IAW AMM 73-21-15 PB 401 REV 138.01. FOUND OPS TEST SATIS.
